# SDR IPXA3M80150

- Difficulty date: September 2, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 2565 · Escape Slide
- Part: Pressure Switch
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC,  L1 DOOR SLIDE LOW PRESSURE SWITCH INOPERATIVE.   REPLACED L1 EVAC SLIDE PER AMM 25-61-15-401. OPS CHECKED GOOD.
